Research Repository

Some results related to Bessel's inequality in inner product spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Elmursi, M (2019) Some results related to Bessel's inequality in inner product spaces. Journal of Mathematical Inequalities, 13 (1). pp. 205-214. ISSN 1846-579X

[img]
Preview
Text
jmi-13-15.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (174kB) | Preview
Item Type: Article
Uncontrolled Keywords: inequalities; Boas-Bellman type inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 19 Jun 2019 23:23
Last Modified: 14 Aug 2019 07:38
URI: http://vuir.vu.edu.au/id/eprint/38731
DOI: https://doi.org/10.7153/jmi-2019-13-15
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar